# SDR CA970731021

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech F90
- Engine: Pwa PT6A135
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Harness
- Part number: 3040110
- Condition: Separated
- Location: Crimped End
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NORMAL OPERATIONS THE CREW NOTICED THE NR2 ENGINE ITT DROPPED TO ZERO. THE ITT HARNESS WAS REPLACED AND THE ENGINE TESTED SERVICEABLE. INSPECTION  OF THE HARNESS FOUND THE CHROMEL CONNECTION ON THE CRIMPED END WAS SEPARATED AND THE GLASS CERAMIC MATERIAL ON THE CONNECTION END WAS ALSO LOOSE.
